On Left Regular $po$-Semigroups
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 1-6
Sang Keun Lee, Jae Hong Jung
Gyeongsang National University, Gyeongsang National University
Abstract : The paper refers to ordered semigroups in which $x^2(x \in S)$ are left ideal elements. We mainly show that this $po-$semigroup is left regular if and only if $S$ is a union of left simple subsemigroups of $S.$
Keywords : $poe-$semigroup, $po-$semigroup, left ideal, left regular, semiprime, left simple, right congruence
MSC numbers : 03G25, 06F35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd